# SDR N6WA2024070802

- Difficulty date: July 7, 2024
- Submitted: July 9, 2024
- Operation: Air carrier
- Aircraft: N553GJ
- Make and model: Cndair CL6002C11
- Aircraft serial: 10296
- Aircraft time: 33,367 hours, 24,364 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Spring
- Part number: 1078461
- Condition: Broken
- Location: Crgo Door Handle
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFT CARGO DOOR CAUTION. INSPECTED A/C AND ENSURED AFT CARGO DOOR HANDLE IS CLOSED AND SPEED TAPED SHUT. AIRCRACFT IS SAFE FOR ONE TIME FERRY FLIGHT FROM KLIT TO KSTL. LOG PAGE 482493 R/R AFT CARGO DOOR TRIGGER SPRING IAW CRJ CMM 52-31-03.
